Header menu link for other important links
Z N twisted orbifold models with magnetic flux
T.-H. Abe, Y. Fujimoto, T. Kobayashi, T. Miura, , M. Sakamoto
Published in Springer Verlag
Volume: 2014
Issue: 1
We propose new backgrounds of extra dimensions to lead to four-dimensional chiral models with three generations of matter fermions, that is T 2 /Z N twisted orbifolds with magnetic fluxes. We consider gauge theory on six-dimensional space-time, which contains the T 2 /Z N orbifold with magnetic flux, Scherk-Schwarz phases and Wilson line phases. We classify all the possible Scherk-Schwarz and Wilson line phases on T 2 /Z N orbifolds with magnetic fluxes. The behavior of zero modes is studied. We derive the number of zero modes for each eigenvalue of the Z N twist, showing explicitly examples of wave functions. We also investigate Kaluza-Klein mode functions and mass spectra. © 2014 The Author(s).
About the journal
Published in Springer Verlag
Open Access
Impact factor